Journal of Applied Mathematics

Top downloads over the last seven days

Travelling Wave Solutions for the KdV-Burgers-Kuramoto and Nonlinear Schrödinger Equations Which Describe Pseudospherical SurfacesS. M. Sayed, O. O. Elhamahmy, and G. M. Gharib Volume 2008 (2008)
Relativistic wave equations with fractional derivatives and pseudodifferential operatorsPetr ZávadaVolume 2, Number 4 (2002)
REST-MapReduce: An Integrated Interface but Differentiated ServiceJong-Hyuk Park, Hwa-Young Jeong, Young-Sik Jeong, and Min Choi Volume 2014, Special Issue (2014)
Introduction to Grassmann manifolds and quantum computationKazuyuki FujiiVolume 2, Number 8 (2002)
Nonlinearities Distribution Homotopy Perturbation Method Applied to Solve Nonlinear Problems: Thomas-Fermi Equation as a Case StudyU. Filobello-Nino, H. Vazquez-Leal, K. Boubaker, A. Sarmiento-Reyes, A. Perez-Sesma, A. Diaz-Sanchez, V. M. Jimenez-Fernandez, J. Cervantes-Perez, J. Sanchez-Orea, J. Huerta-Chua, L. J. Morales-Mendoza, M. Gonzalez-Lee, C. Hernandez-Mejia, and F. J. Gonzalez-Martinez Volume 2015 (2015)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi Publishing Corporation
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--
  • Access: Articles older than 5 years are open
  • Euclid URL: